MAUDE Adverse Event Report: MEDLINE INDUSTIRES LP; LHK AUGUSTA HEALTH CARE

MEDLINE INDUSTIRES LP; LHK AUGUSTA HEALTH CARE
Catalog Number VASC1452
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer on 3/8, "during a coronary angiography the staff had to manually hold a syringe in place for the final few injections".The customer reported there was no serious injury, medical intervention, or follow-up required and that the patient is fine.A sample is available for evaluation.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the customer on 3/8, "during a coronary angiography the staff had to manually hold a syringe in place for the final few injections".

Common Device Name
LHK AUGUSTA HEALTH CARE
Manufacturer (Section D)
MEDLINE INDUSTIRES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19126833
Report Number1417592-2024-00521
Device Sequence Number18052577
Product Code OES
UDI-Device Identifier40195327473182
UDI-Public40195327473182
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVASC1452
Device Lot Number23JBV645
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Initial Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown